Open Access
2010/2011 On Inhomogeneous Bernoulli Convolutions and Random Power Series
Antonios Bisbas, Jörg Neunhäuserer
Author Affiliations +
Real Anal. Exchange 36(1): 213-222 (2010/2011).


We extend the results of Peres and Solomyak on absolute continuity and singularity of homogeneous Bernoulli convolutions to inhomogeneous ones and generalize the result to random power series given by inhomogeneous Markov chains. In addition we prove an Erd\"{o}s-Salem type theorem for inhomogeneous Bernoulli convolutions.


Download Citation

Antonios Bisbas. Jörg Neunhäuserer. "On Inhomogeneous Bernoulli Convolutions and Random Power Series." Real Anal. Exchange 36 (1) 213 - 222, 2010/2011.


Published: 2010/2011
First available in Project Euclid: 14 March 2011

zbMATH: 1247.26017
MathSciNet: MR3016413

Primary: 26A30 , 26A46
Secondary: 11R06 , 28A78 , 28A80

Keywords: Absolute continuity , inhomogeneous Bernoulli convolution , Pisot Numbers , Random power series , singularity

Rights: Copyright © 2010 Michigan State University Press

Vol.36 • No. 1 • 2010/2011
Back to Top